Author: Sorting Last Post on Top Message:
LOUIE-LILY Posts: 2,541
10/15/13 6:43 P

I was going to try this drug. years ago I was on phen/fen and had such good results . . . of course I gained it all back. But this made me remember how they recalled the drug because the fen portion was so dangerous. I'm going to stick to trying to do this the old fashioned way . . .

Blessings,
Nancy

Galatians 5:16: �I say then: Walk in the Spirit, and you shall not fulfill the lust of the flesh.�
SP_COACH_DENISE Posts: 34,363
10/15/13 2:57 P

I agree with Ruth. If you are experiencing that, it would be best to talk with your doctor about it.

Coach Denise

"Obstacles don't have to stop you. If you run into a wall, don't turn around and give up. Figure out how to climb it, go through it, or work around it." - Michael Jordan

Searching for a buddy? Try using the search feature in the SparkPages section.
MISSRUTH Posts: 4,068
10/15/13 7:06 A

This is a prescription medication; if you're experiencing chest pain-- that's a serious side effect and I think you need to contact your doctor.

Ruth in Cookeville, TN Central Time Zone


Promise me you'll always remember: You're braver than you believe, and stronger than you seem, and smarter than you think - Christopher Robin to Pooh
MAMALOCA5 SparkPoints: (131)
Fitness Minutes: (0)
Posts: 1
10/14/13 8:44 P

Anyone experience this side effect?

Page: 1 of (1)  




Other Staying Motivated Topics:

Topics: Last Post:
Why don't we ever hear from the other side? 1/14/2014 9:57:29 AM
Does anyone need an accountability partner? 11/7/2013 12:08:08 PM
THE NEED TO BE MOTIVATED 8/17/2014 11:31:41 AM
Stop Talking About It 10/3/2013 11:19:23 AM
Really struggling 12/19/2013 12:53:03 PM